# SDR AALA201806149015

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 59,594 hours, 14,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY FLASHLIGHT TESTS RED LOCATED IN THE FLIGHT ATTENDANT STATION 2R CABIN ENTRY DOOR. REPLACED EMERGENCY FLASHLIGHT BATTERY.
